Twin positive solutions of a nonlinear m -point boundary value problem for third-order p -Laplacian dynamic equations on time scales.

Han, Wei; Zhang, Guang

Discrete Dynamics in Nature and Society (2008)

  • Volume: 2008, page Article ID 257680, 19 p.-Article ID 257680, 19 p.
  • ISSN: 1026-0226

How to cite

top

Han, Wei, and Zhang, Guang. "Twin positive solutions of a nonlinear -point boundary value problem for third-order -Laplacian dynamic equations on time scales.." Discrete Dynamics in Nature and Society 2008 (2008): Article ID 257680, 19 p.-Article ID 257680, 19 p.. <http://eudml.org/doc/129589>.

@article{Han2008,
author = {Han, Wei, Zhang, Guang},
journal = {Discrete Dynamics in Nature and Society},
language = {eng},
pages = {Article ID 257680, 19 p.-Article ID 257680, 19 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {Twin positive solutions of a nonlinear -point boundary value problem for third-order -Laplacian dynamic equations on time scales.},
url = {http://eudml.org/doc/129589},
volume = {2008},
year = {2008},
}

TY - JOUR
AU - Han, Wei
AU - Zhang, Guang
TI - Twin positive solutions of a nonlinear -point boundary value problem for third-order -Laplacian dynamic equations on time scales.
JO - Discrete Dynamics in Nature and Society
PY - 2008
PB - Hindawi Publishing Corporation, New York
VL - 2008
SP - Article ID 257680, 19 p.
EP - Article ID 257680, 19 p.
LA - eng
UR - http://eudml.org/doc/129589
ER -

NotesEmbed ?

top

You must be logged in to post comments.